Dirichlet and Neumann problems for some classes of pseudodifferential equations in the quarter plane
Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1136-1138
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_8_a18,
author = {V. B. Vasil'ev (Vasilyev)},
title = {Dirichlet and {Neumann} problems for some classes of pseudodifferential equations in the quarter plane},
journal = {Differencialʹnye uravneni\^a},
pages = {1136--1138},
year = {1997},
volume = {33},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_8_a18/}
}
TY - JOUR AU - V. B. Vasil'ev (Vasilyev) TI - Dirichlet and Neumann problems for some classes of pseudodifferential equations in the quarter plane JO - Differencialʹnye uravneniâ PY - 1997 SP - 1136 EP - 1138 VL - 33 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_8_a18/ LA - ru ID - DE_1997_33_8_a18 ER -
V. B. Vasil'ev (Vasilyev). Dirichlet and Neumann problems for some classes of pseudodifferential equations in the quarter plane. Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1136-1138. http://geodesic.mathdoc.fr/item/DE_1997_33_8_a18/